Galerkin Methods for Parabolic Equations with Nonlinear Boundary Conditions.

Jim Douglas; Todd Dupont

Numerische Mathematik (1972/73)

  • Volume: 20, page 213-237
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Douglas, Jim, and Dupont, Todd. "Galerkin Methods for Parabolic Equations with Nonlinear Boundary Conditions.." Numerische Mathematik 20 (1972/73): 213-237. <http://eudml.org/doc/132186>.

@article{Douglas1972/73,
author = {Douglas, Jim, Dupont, Todd},
journal = {Numerische Mathematik},
pages = {213-237},
title = {Galerkin Methods for Parabolic Equations with Nonlinear Boundary Conditions.},
url = {http://eudml.org/doc/132186},
volume = {20},
year = {1972/73},
}

TY - JOUR
AU - Douglas, Jim
AU - Dupont, Todd
TI - Galerkin Methods for Parabolic Equations with Nonlinear Boundary Conditions.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 213
EP - 237
UR - http://eudml.org/doc/132186
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.